Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 6, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jan 17, 2012, 2:17 AM CST for Madison County, Illinois. It was in force for 28 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 17, 2012, 2:17 AM CST (08:17 UTC)
- Expired
- Jan 17, 2012, 2:45 AM CST
- In force
- 28 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Madison County, IL
The radar
The St Louis radar (KLSX), 71 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 17, 2:22 AM CST | HAIL 1 | Granite City, IL | |
| Jan 17, 2:25 AM CST | HAIL 0.25 | Edwardsville, IL | |
| Jan 17, 2:26 AM CST | HAIL 0.5 | Glen Carbon, IL | |
| Jan 17, 2:27 AM CST | HAIL 0.5 | Edwardsville, IL | HAIL COVERING GROUND. |
| Jan 17, 2:28 AM CST | HAIL 1.25 | Maryville, IL | |
| Jan 17, 2:30 AM CST | HAIL 0.88 | Troy, IL | HAIL PARTIALLY COVERING GROUND. |
| Jan 17, 2:34 AM CST | HAIL 0.7 | Marine, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 16, 11:47 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 431 m²/s²
- 0-3 km storm-relative helicity
- 500 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
846
WUUS53 KLSX 170817
SVRLSX
ILC119-170845-
/O.NEW.KLSX.SV.W.0006.120117T0817Z-120117T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
217 AM CST TUE JAN 17 2012
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MADISON COUNTY IN SOUTHWEST ILLINOIS...
* UNTIL 245 AM CST
* AT 210 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GRANITE CITY...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
COLLINSVILLE...MARYVILLE...GLEN CARBON...EDWARDSVILLE...TROY...
HIGHLAND...ST. JACOB...MARINE AND ALHAMBRA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3865 8960 3866 9016 3878 9015 3880 9012
3885 9011 3885 9013 3900 8964 3888 8964
3887 8960
TIME...MOT...LOC 0815Z 258DEG 46KT 3878 9006
WIND...HAIL 60MPH 1.00IN
$$
BRITT2 follow-up statements
579
WWUS53 KLSX 170827
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
227 AM CST TUE JAN 17 2012
ILC119-170845-
/O.CON.KLSX.SV.W.0006.000000T0000Z-120117T0845Z/
MADISON IL-
227 AM CST TUE JAN 17 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MADISON COUNTY UNTIL 245 AM CST...
AT 222 AM CST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL IN GRANITE CITY. THIS
STORM IS ALSO CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. AT 224 AM CST...THIS STORM WAS LOCATED NEAR GLEN CARBON...
MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
HIGHLAND...MARINE...ST. JACOB...ALHAMBRA...HAMEL...KAUFMAN AND
GRANTFORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3865 8960 3866 9016 3867 9016 3891 8995
3891 8993 3895 8965 3894 8964 3893 8964
3888 8964 3887 8962 3887 8960
TIME...MOT...LOC 0825Z 268DEG 51KT 3876 8988
WIND...HAIL 60MPH 1.00IN
$$
BRITT833
WWUS53 KLSX 170844
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
244 AM CST TUE JAN 17 2012
ILC119-170852-
/O.EXP.KLSX.SV.W.0006.000000T0000Z-120117T0845Z/
MADISON IL-
244 AM CST TUE JAN 17 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY
WILL EXPIRE AT 245 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A NEW SEVERE THUNDERSTORM WARNING AS BEEN ISSUED FOR ANOTHER SEVERE
STORM FOR SOUTHEASTERN MADISON COUNTY UNTIL 330 AM CST.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT.
LAT...LON 3865 8960 3866 9016 3867 9016 3891 8995
3891 8993 3895 8965 3894 8964 3893 8964
3888 8964 3887 8962 3887 8960
TIME...MOT...LOC 0842Z 268DEG 51KT 3877 8957
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 16, 10:59 PM CST, 3 hours 18 minutes earlier.
Area forecast discussion, Jan 16, 10:59 PM CST, 3 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1059 PM CST MON JAN 16 2012 .UPDATE... /920 PM CST MON JAN 16 2012/ HAVE MADE UPDATES TO GO WITH LIKELY POPS THE REST OF THE EVENING WHERE SHOWERS AND THUNDERSTORMS HAD DEVELOPED OVER MID MISSOURI. THE HRRR HAS DONE A DECENT JOB THIS EVENING DEPICTING THIS DEVELOPMENT...AND SHOWS IT MOVING EAST NORTHEASTWARD TOWARD THE MS RIVER. SHOWERS AND THUNDERSTORMS HAVE ALSO DEVELOPED OVER SOUTHEASTERN KANSAS AHEAD IN RESPONSE TO INCREASING ASCENT AHEAD OF A SHORTWAVE CURRENTLY MOVING ACROSS THE CENTRAL PLAINS. EXPECT THIS AREA TO SPREAD EAST INTO CENTRAL AND SOUTHEAST MISSOURI BY 06Z...SO LIKELY AND CATEGORICAL POPS OVER THE SOUTHEAST TWO THIRDS OF THE CWA OVERNIGHT STILL LOOKS GOOD. RUC STILL DEPICTS THAT BEST VERTICAL MOTION WILL BE EXITING THE AREA JUST AHEAD OF WHEN LOW LEVEL THERMAL PROFILES WILL SWITCH OVER TO SNOW OR SLEET. GOING FORECAST FOR A BRIEF SWITCH OVER TO SNOW WITH LITTLE ACCUMULATION OVER NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS STILL LOOKS GOOD...WITH FLURRIES LINGERING INTO TUESDAY MORNING. BRITT && .DISCUSSION... /313 PM CST MON JAN 16 2012/ IT WAS THE CLOUDS. SC CLOUD FIELD WAS ABOUT 4-6 HOURS DELAYED IN GETTING IN HERE AND NEVER DEVELOPED THAT WELL SINCE IT OCCURRED DURING THE DAY...AND WITH FULL SUNSHINE FOR A GOOD PART OF THE DAY AND A STOUT SW WIND GUSTING TO 40MPH AT TIMES...TEMPS SURGED TO NEAR RECORD LEVELS THIS AFTERNOON IN SOMETHING THAT WAS MORE REMINISCENT OF MID APRIL THAN MID JANUARY. IN FACT...A RECORD MAX TEMP WAS BROKEN AT KCOU OF 70 DEGREES...WITH THE RECORD TEMP OF 71 AT KSTL BEING THREATENED. WEAK LO PRES EXISTED OVER N CNTRL MO AT 20Z WITH A CDFNT EXTENDING TO THE NE AND SW OF THIS LO PRES THRU ERN IA AND ERN KS. A WRMFNT HAS PUSHED INTO THE FAR NERN FA IN CNTRL IL. APPROACH OF LEAD MID LEVEL SHORTWAVE THIS EVENING AND SFC CDFNT IMMERSING ITSELF IN AN EVER INCREASINGLY MOIST ATMOSPHERE SHOULD FINALLY LEAD TO BREAKOUT OF PCPN...ESPECIALLY LATE THIS EVENING... WITH IT REACHING ITS PEAK OVERNIGHT...WITH HI PROBABILITIES COVERING AREAS ALONG-SE FROM CNTRL MO TO CNTRL IL. ENOUGH ELEVATED INSTABILITY WILL MOVE IN WITH THIS PCPN TO WARRANT CONTINUED MENTION OF DECENT PROBS FOR TSRA...WITH CAPES OF 200-300 J/KG...MAINLY FOR AREAS ALONG-S OF I-70. COULD STILL SEE BRIEFLY A POTPOURRI OF PCPN TYPES LATE TONIGHT FOR PARTS OF NE-CNTRL MO AND W CNTRL IL BEFORE FIRST DRY PUNCH COMES IN...BUT EXPECTED BREVITY AND INTENSITY OF PCPN SHOULD BE SUCH WHERE LITTLE OR NO ACCUM WILL BE SEEN. AHEAD OF THE FRONT...TEMPS SHOULD REMAIN QUITE MILD...WITH READINGS OF 50+ BUT LOOK FOR A RAPID TEMP DROP OFF INTO THE 30S BEHIND THE FRONT... EVENTUALLY INTO THE MID-UPR 20S FOR PARTS OF NE-CNTRL MO AND W CNTRL IL. SO NOT QUITE THE SAME PUNCH AS THE LAST FRONT AND SNOW EVENT WITH OUR DROP INTO THE UPPER TEENS. FAVORED THE WARMER MOS FOR MIN TEMPS TONIGHT FOR AREAS N AND W OF STL METRO WHILE OUTRIGHT GOING ABOVE IT FOR AREAS WHERE THE FRONT WILL MAKE A VERY LATE PASSAGE. RAIN SHOULD LINGER OVER AREAS S AND E OF STL METRO PAST 12Z WHERE FROPA IS NOT EXPECTED TO OCCUR YET...WITH JUST DRIZZLE OR FLURRIES LEFTOVER ELSEWHERE DURING THE MORNING UNTIL SECOND AND FINAL DRY PUNCH PUSHES THRU WITH TRANSITION TO ANTICYCLONIC SFC FLOW. MOS TEMP TRENDS FROM TONIGHT SHOULD CONTINUE WITH MOS BLEND FAVORED FOR AREAS N AND W OF STL METRO WHILE ABOVE THE HIGHEST MOS FOR AREAS S AND E OF STL METRO DUE TO THE DIFFERENT WAYS MOS MAX/MIN TEMPS ARE CALCULATED VERSUS THE FCST. DECENT BUST POTENTIAL ON TEMPS TONIGHT AND TOMORROW DUE TO THE TIMING OF THE FRONT AND SHARP GRADIENT IT WILL CARRY WITH IT...AN HOUR OR TWO OFF ON TIMING WILL MAKE A BIG DIFFERENCE. MODELS ARE A TAD FASTER ON TRANSLATIONAL SPEED OF HI PRES AXIS TUESDAY NIGHT...AND HAVE TWEAKED MIN TEMPS UP FOR KUIN-KCOU AREAS BUT CONTINUED AOB LOWEST MOS ELSEWHERE. GFS HAS COME IN CONSIDERABLY COLDER WITH WEDNESDAY NIGHT/EARLY THURSDAY CDFNT WHILE THE NAM AND ECMWF NOT SO MUCH. FOR NOW WENT WITH A BLEND AS MOST MODELS WANT TO GIVE US A GLANCING BLOW WITH THIS AIRMASS AND NOT A DIRECT HIT. MEDIUM RANGE FOR THE WEEKEND AND EARLY NEXT WEEK STILL LOOKS IFFY ON THE DETAILS BUT BROAD PICTURE STILL LOOKS CONSISTENT...SHOWING A PROGRESSIVE FLOW TRANSITIONING TO AN APPROACHING TROF FROM THE W. THIS SHOULD INDICATE OVERALL MILD TEMPS WITH SPOTTY PCPN CHCS. THE FRIDAY EVENT STILL LOOKS THE SAME WITH LO PROBS FOR LIGHT MIXED PCPN WITH BETTER CHCS AHEAD OF THE DEEP TROF ON MONDAY. TES && .AVIATION... /1025 PM CST MON JAN 16 2012/ SFC LOW JUST E OF UIN WITH CDFNT EXTENDING SW OF LOW THROUGH COU AND SWRN MO...JUST N OF JLN. THIS SFC LOW WILL DEEPEN AS IT MOVES NEWD DRAGGING THE CDFNT SEWD THROUGH STL/SUS LATE TGT. THE SFC WIND WILL VEER AROUND TO A W-NWLY DIRECTION AFTER FROPA LATE TGT IN STL/SUS. SHOWERS AND STORMS WILL CONTINUE TO MOVE NEWD ALONG THE CDFNT LATE TGT. THE CEILING WILL CONTINUE TO LOWER AFTER FROPA DOWN TO AROUND 1000-1500 FT. MAY HAVE A BRIEF PERIOD OF SNOW IN UIN BEFORE THE PRECIPITATION SHUTS OFF LATE TGT/EARLY TUE MRNG...OTHERWISE LITTLE IF ANY WINTRY PRECIPITATION IS EXPECTED AT THE OTHER TAF SITES. THE CLOUD CEILING WILL GRADUALY RISE DURING THE DAY ON TUE AS A STRONG SFC RIDGE BUILDS SEWD INTO MO. NWLY SFC WINDS WILL BE QUITE STRONG AND GUSTY ON TUE DUE TO THE TIGHT SFC PRESSURE GRADIENT BETWEEN THIS SFC RIDGE AND THE DEEPENING SFC LOW MOVING NEWD THROUGH THE GREAT LAKES REGION. THE CLOUD CEILING SHOULD SCATTER OUT TUE EVNG. SPECIFICS FOR KSTL...SWLY SFC WINDS WILL VEER AROUND TO A W-NWLY DIRECTION BY 09-10Z TUE AFTER FROPA. SHOWERS AND STORMS WILL MOVE NEWD THROUGH STL LATE TGT. THE CEILING WILL FALL TO AROUND 1000-1500 FT AFTER FROPA. STRONG AND GUSTY NWLY SFC WINDS CAN BE EXPECTED ON TUE...DIMINISHING TUE NGT AS THE SFC RIDGE AXIS MOVES THROUGH. THE CEILING HEIGHT WILL GRADUALLY RISE DURING THE DAY ON TUE...EVENTUALLY SCATTERING OUT BY EARLY TUE EVNG. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jan 16, 11:59 PM CST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1159 PM CST MON JAN 16 2012 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-171200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1159 PM CST MON JAN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE EASTWARD ACROSS PORTIONS OF CENTRAL AND EASTERN MISSOURI AS WELL AS SOUTHWEST ILLINOIS. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE CAPABLE OF PRODUCING TORNADOES...DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. TILLY
In the hours before
Local storm report, Jan 17, 2:08 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
208 AM CST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM HAIL JAPAN 38.24N 91.31W
01/17/2012 E0.88 INCH FRANKLIN MO AMATEUR RADIO
&&
GOSSELINLocal storm report, Jan 17, 2:10 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
210 AM CST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM HAIL ST. CLAIR 38.35N 90.98W
01/17/2012 E0.88 INCH FRANKLIN MO AMATEUR RADIO
&&
GOSSELINLocal storm report, Jan 17, 2:11 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
211 AM CST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM HAIL SULLIVAN 38.22N 91.17W
01/17/2012 E0.50 INCH FRANKLIN MO CO-OP OBSERVER
&&
GKSLocal storm report, Jan 17, 2:12 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 AM CST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM HAIL ST. LOUIS 38.64N 90.24W
01/17/2012 E0.88 INCH ST. LOUIS CITY MO TRAINED SPOTTER
NORTH SIDE OF CITY.
&&
GOSSELINLocal storm report, Jan 17, 2:13 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
213 AM CST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 AM HAIL SULLIVAN 38.22N 91.17W
01/17/2012 E0.88 INCH FRANKLIN MO AMATEUR RADIO
&&
GOSSELINLocal storm report, Jan 17, 2:15 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
215 AM CST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM HAIL FERGUSON 38.75N 90.30W
01/17/2012 E0.25 INCH ST. LOUIS MO TRAINED SPOTTER
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 11:59 PM CST | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 58 days |
| Jan 17, 1:23 AM CST | Severe Thunderstorm Warning | LSX | Calhoun | 37 min |
| Jan 17, 2:08 AM CST | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 37 min |
| Jan 17, 2:35 AM CST | Tornado Warning | LSX | Monroe | 40 min |
| Jan 17, 2:38 AM CST | Severe Thunderstorm Warning | LSX | Clinton, Madison, Saint Clair | 52 min |
| Jan 17, 2:39 AM CST | Severe Thunderstorm Warning | LSX | Bond | 36 min |
| Jan 17, 3:07 AM CST | Tornado Warning | LSX | Clinton, Monroe, Saint Clair, Washington | 38 min |
| Jan 17, 3:23 AM CST | Severe Thunderstorm Warning | LSX | Clinton, Marion | 35 min |
| Jan 17, 3:46 AM CST | Tornado Warning | LSX | Clinton, Washington | 29 min |
| Jan 17, 4:34 AM CST | Areal Flood Advisory | LSX | Bond, Clinton, Fayette, Macoupin, Madison, Marion and 4 more | 60 days |
| Jan 17, 5:14 AM CST | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison, Saint Clair | 46 min |
| Jan 17, 5:22 AM CST | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 38 min |
| Jan 17, 5:47 AM CST | Severe Thunderstorm Warning | LSX | Clinton, Fayette, Marion | 43 min |
| Jan 17, 5:53 AM CST | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair, Washington | 52 min |
| Jan 17, 6:01 AM CST | Severe Thunderstorm Warning | LSX | Randolph | 44 min |
| Jan 17, 6:35 AM CST | Severe Thunderstorm Warning | LSX | Randolph | 25 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.